| Model Number |
M00560321 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the snare was fractured.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No additional information has been received despite good faith efforts.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of loop break.